Fertility Friends Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
35 Posts
Discussion Starter · #1 ·
I was just wondering if anybody has taken Metformin, apparently I have quite a few follicles so have to take this medication to reduce them, does anybody else feel poorly with them? or maybe a bit depressed, im beginning to think it may all be in my head as I am a litttle anxious about treatment ?
 

·
Registered
Joined
·
4,461 Posts
Hi Loza - when I started Metformin it affected my appetite and I also had stomach cramps and nausea for a few weeks.  These s/e are very common.

Have you checked the info that comes inside the box of tablets for anything about anxiety?

I would say anything is possible in terms of s/e with the meds we take, but it's likely your feelings are due to the upcoming tx as you say.

Best of luck!

p.s. There is a Metformin Girlies thread here on FF - you could ask for more opinions there.
 

·
Registered
Joined
·
35 Posts
Discussion Starter · #3 ·
Thank you for that message that's exactly what I have had, as the for the anxiety I think im just a bit scared as to what is too come although im very excited too!!

Thanks again xx
 

·
Premium Member
Joined
·
7,539 Posts
Hi Loza22

I was given metformin to help improve the quality of the eggs they collected - I discovered during treatment I was polycystic and produced lots of eggs. Apparently the met won't stop you producing lots of eggs/follicles, but it will make your body focus on producing some larger ones that are better quality. I had the met before my successful cycle (number 5) and it certainly made a difference - I now have 12 week old twins.

As Kdb says it can give you an upset stomach - I always made sure I took mine with food
 

·
Registered
Joined
·
26 Posts
Hiya

Where is the Metformin girlies thread? I can't seem to find it.

I'm also taking it and have horrible nausea and stomach aches - hoping it stops soon!

Thanks for your help.

Andrea
 

·
Registered
Joined
·
35 Posts
Discussion Starter · #6 ·
Hi Aerdna,

Im sorry I dont know where the thread is but Im on Metformin and I was really bad with it too, had horrible stomack cramps, I started on 1 a day for a week, then went to two a week, but had to go back down to one as the stomach cramps were too much, speak to the hospital and see what they say they just told me to have one a day and that was better than nothing, dont suffer through it just ask!

Take Care xx
 

·
Registered
Joined
·
579 Posts
I think the  Metformin girlies thread Kdb is referring to is in the PCOS section :).  Goodluck! I also have all those side effect but I noticed if I drink it with milk I dont get them.
 

·
Premium Member
Joined
·
12,192 Posts
Here is the link to the Metformin Girlies thread - CLICK HERE

Sue ^hugme^
 
1 - 8 of 8 Posts
Top